Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 28th, 2008, 10:14 AM   1
xxkayleigh69x
Other
 
Join Date: Jan 2008
Posts: 3

on pill, but think im pregnant, what do you think?


hey everyone,

around 16 jan, I went from the combined pill over to the mini pill. my nurse told me and my partner to use condoms while i was changing over which we never did. i have been bleeding ever since i started on the mini pill (which the nurse told me could happen), I think my actual period started a couple of days after starting with cerazette, but i have had light bleeding ever since.

the past week or 2 weeks, i have ben experiencing loads of symptoms of pregnancy such as headaches, nipples changing, cramps, back aches, nausea, mood swings, and bleeding (although this could be down to the pill). I did a pregnancy test 23rd jan, which was negative, but i think this was too early for it to show up. I am really confused cos I dont know when my period is atually due as I have just been bleeding all the time.

I have had loads of symptoms, and I feel different in myself. I do feel pregnant. people say they know theyre own bodies, but then could it all be in my head? maybe its just wishful thinking? But then again i think i could be pregnant as we didnt use condoms as the nurse advised, and that maybe i should wait nother few days and do another test?

Please help cos i so hope that i am preganant, and i cant wait to do another test!!!! we both want this so bad!!



Status: Offline
 
Old Jan 28th, 2008, 10:24 AM   2
Jo
Mum (Mom)
BabyandBump Team
 
 
Join Date: Sep 2006
Location: West yorkshire
Posts: 15,337
You could well be pregnant, i'd wait another couple of days to test , I know how hard it is to wait

Good luck



 
Status: Offline
 
Old Jan 28th, 2008, 10:31 AM   3
candice123
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Jan 2008
Location: perth, scotland
Posts: 417
Hi there, kayleigh, welcome to baby and bump!!
You poor thing, you must be going through a rough time at the moment. I dont know if this will help, but here goes. The mini pill is less effective than the combined pill and its effectiveness is more reduced if it is taken at different times each day. It really has to be taken at the same time eachday for it to have maximum effect. There is always the possibility that you could be pregnant, cos u didnt use condoms, however your symptoms could also be the remains of the combined pill coming out of your system. The 23rd pregnancy test would not have shown anything, too early. If you are unsure, I think if you do a test the first week in feb, that should show a pos if pg. And yes, the mini pill can make you bleed constantly, it is an absolute nightmare (I had it and am still going through it). If you really want a baby and you r both ready, why not come off all bc? It does take your body time to get back to normal usually. Hope this helps Candice xxx



Status: Offline
 
Old Jan 28th, 2008, 11:22 AM   4
polo_princess
Mum (Mom)
BnB Spammer Elite
 
 
Join Date: Dec 2007
Location: Hertfordshire
Posts: 45,498
I agree wait a few more days then test poppet!! Good luck!!



 
Status: Offline
 
Old Jan 28th, 2008, 11:45 AM   5
Ellianna
Pregnant (Expecting)
Inactive
 
 
Join Date: Dec 2007
Location: Reading, England
Posts: 288
I got pregnant while I was on the pill so it's definitely possible! lol Though with me it was because I was taking other medication that the doctor 'forgot' to tell me would affect my pill.
Anyways, good luck hope you get the result you want huni
xx



Status: Offline
 
Old Jan 28th, 2008, 12:19 PM   6
maddiwatts19
Mum (Mom)
Inactive
 
 
Join Date: Dec 2010
Posts: 4,833
Quote:
Originally Posted by xxkayleigh69x View Post
hey everyone,

around 16 jan, I went from the combined pill over to the mini pill. my nurse told me and my partner to use condoms while i was changing over which we never did. i have been bleeding ever since i started on the mini pill (which the nurse told me could happen), I think my actual period started a couple of days after starting with cerazette, but i have had light bleeding ever since.

the past week or 2 weeks, i have ben experiencing loads of symptoms of pregnancy such as headaches, nipples changing, cramps, back aches, nausea, mood swings, and bleeding (although this could be down to the pill). I did a pregnancy test 23rd jan, which was negative, but i think this was too early for it to show up. I am really confused cos I dont know when my period is atually due as I have just been bleeding all the time.

I have had loads of symptoms, and I feel different in myself. I do feel pregnant. people say they know theyre own bodies, but then could it all be in my head? maybe its just wishful thinking? But then again i think i could be pregnant as we didnt use condoms as the nurse advised, and that maybe i should wait nother few days and do another test?

Please help cos i so hope that i am preganant, and i cant wait to do another test!!!! we both want this so bad!!
Hey hun!

I'm on cerazette too, and i got pregnant whilst on it!. I took a pregnancy test and it came back negative, and my nurse told me that it was because im on cerazette.

Hope that helps, and that you get what you want!!!




Status: Offline
 
Old Mar 26th, 2008, 08:41 AM   7
cara1974
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2008
Location: Newcastle upon Tyne
Posts: 97
I'm on Cerazette too and love it as I don't have periods. However, I'm really quite bad at remembering to take it. Therefore, as I don't have periods - if I fell pregnant I'd not know from a missed period. So how else might I know before starting to get a bump? (the only symptom I had last time was an aversion to alcohol) Say I didn't realise until I was several months on - what damage may have been done to the foetus from my still taking the pill?

Apologies if this is in the wrong thread but I'm sneaking this in on my lunch break ;oD



Status: Offline
 
Old May 13th, 2008, 17:22 PM   8
Suzanne
Mum (Mom)
Active BnB Member
 
 
Join Date: May 2008
Location: Portsmouth UK
Posts: 901
Finally I have found someone in the same position as me!! Im on Cerazette have been for 6 weeks and not had a period on it. I was put on this because the other mini pill that I was on was causing me to have really heavy periods! So I had sex on the 26th and 27th April. Now I dont know why but I just feel pregnant, so I stopped taking my pill last Wednesday (Wednesday was my last pill) 11 days after having sex. Now yesterday and today (15 and 16 days after having sex) I have been cramping and having what appears to be a very very light period, infact I wouldnt even call it a period! I havent had to use anything! Ive had a stuffy nose, vile attitude lol (oops) constipation (too much information) headaches, spotty! All signs of early pregnancy but also signs of a period. Of course because I have stopped taking the pill, this could all most definitely be down to stopping the pill, but is it? I have taken a test 3 days ago which came back negative! What makes me doubt that this is a normal period, is that I am normally very heavy, I do start off with a light period getting heavier then lighter again but cramping only lasts for a few hours, this has been 2 days and no sign of a heavier period starting. I suppose it could be just the pill working its way out of me but im lost! Who knows... not me lol......

Of course everyone talks about fertilization happening this many days after ovulating and this happening so many days after this etc, but how on earth do you tell when your on the pill??? I dont have a period so I dont know when I would expect the implantation bleeding to start!

Arghhhhhhh



Status: Offline
 
Old May 14th, 2008, 07:58 AM   9
cara1974
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2008
Location: Newcastle upon Tyne
Posts: 97
Hypothetically speaking....if you fall pregnant while on cerazette - ie, you don't have a period - and you don't remember when you last did rudies....you just have a 'funny feeling' and so do a test and it comes up with a bfp....how can you know when you concieved and how far on you are etc etc???



 
Status: Offline
 
Old May 14th, 2008, 09:12 AM   10
meg
Mum (Mom)
Active BnB Member
 
Join Date: Mar 2008
Location: Scotland
Posts: 465
light bleeding could be withdrawal bleeding from the hormones, and some pills stop ovulation, so it could be unlikely that you have ovulated...

but seriously, if you think you're pregnant, go to the doctors, and get your pill sorted out if you aren't pregnant and you dont want to be!



Status: Offline
 
Reply



Bookmarks

Tags
cerazette , pill , pregnant

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO